标题:Mean-field backward stochastic differential equations with quadratic growth
作者:Yan, Hao ;Zhao, Nana
通讯作者:Zhao, Nana
作者机构:[Yan, Hao ] China International Capital Corporation Limited, Beijing; 100004, China;[Yan, Hao ;Zhao, Nana ] School of Mathematics and Statistics, Shan 更多
会议名称:38th Chinese Control Conference, CCC 2019
会议日期:27 July 2019 through 30 July 2019
来源:Chinese Control Conference, CCC
出版年:2019
卷:2019-July
页码:1437-1444
DOI:10.23919/ChiCC.2019.8866613
关键词:Backward Stochastic Differential Equations; Comparison Theorem; Mean-field; Quadratic Growth
摘要:In this paper we initially investigate one dimensional mean-field backward stochastic differential equations (MFBS-DEs) with coefficients f quadratic in z under different conditions. We first prove the existence of solutions of this MFBSDEs with bounded terminal value under two cases: The first case is that f is continuous, non-decreasing in y′, and is of super-linear growth in y and quadratic growth in z the second one is that f is monotonic in y, non-decreasing in y′ and quadratic in z. And then, we extend the above two cases to the general situation, i.e., f is continuous, non-decreasing in y′ and of linear growth in (y′},y), as well as quadratic in z. © 2019 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85074421816&doi=10.23919%2fChiCC.2019.8866613&partnerID=40&md5=c89dc1c68925dd3c456729ae9317b615
TOP